# SDR VJ9800018

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Part number: 5910163263
- Condition: Corroded
- Location: Aft Cargo Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND CORROSION ALONG AFT PRESSURE BULKHEAD LOWER ATTACH ANGLE BL20 LT TO BL20 RT, AFT PIT.  REMOVED LOWER T-CAP FROM BL20 LT TO BL20 RT, DRILLED NEW SECTION OF CAP, FABRICATED SPLICE DOUBLERS AND INSTALLED IAW DC9 SRM 53-04, FIG 9 , AND DAC FAX FILE MSG C234 AND REA 97851.
